The Exact Values of the Bloch-Landau Constants B, L.
Journal für die reine und angewandte Mathematik (1958)
- Volume: 199, page 188-191
- ISSN: 0075-4102; 1435-5345/e
Access Full Article
topHow to cite
topUlucay, Cengiz. "The Exact Values of the Bloch-Landau Constants B, L.." Journal für die reine und angewandte Mathematik 199 (1958): 188-191. <http://eudml.org/doc/150364>.
@article{Ulucay1958,
author = {Ulucay, Cengiz},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {complex functions},
pages = {188-191},
title = {The Exact Values of the Bloch-Landau Constants B, L.},
url = {http://eudml.org/doc/150364},
volume = {199},
year = {1958},
}
TY - JOUR
AU - Ulucay, Cengiz
TI - The Exact Values of the Bloch-Landau Constants B, L.
JO - Journal für die reine und angewandte Mathematik
PY - 1958
VL - 199
SP - 188
EP - 191
KW - complex functions
UR - http://eudml.org/doc/150364
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.